# SDR ABXA9801141

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 5614943
- Condition: Corroded
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER BEAM, PANEL LKB11 IN LEFT WHEEL WELL, STATION 980.  REPAIRED IAW ABX REA D853-24306, REV A.
